MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation- it has been requested.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch.It was reported that the device was leaking at the filter on the total parenteral nutrition (tpn) tubing.No reported patient involvement and harm.The patient involvement is unknown and the patient harm is unknown.
 
Additional Manufacturer Narrative
The following fields were updated with additional information/correction due to information received form the customer: b3: date of event, b5: describe event or problem, d4: lot #, expiration date, primary udi number, d9: device available for evaluation, h4: device manufacture date.
 
Event or Problem Description
Need a supplemental for the update received."lot# 14576672.There was patient involvement and no harm.Event date was (b)(6) 2026.Status was during infusion.".
 
Event or Problem Description
The event occurred on an unknown date involving a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch.It was reported that the device was leaking at the filter on the total parenteral nutrition (tpn) tubing.No reported patient involvement and harm.There was patient involvement and no harm.
 
Additional Manufacturer Narrative
One used primary plum set was returned for evaluation.Unknown solution residue was observed on the returned device.Visual inspection identified a small puncture in the tubing connected to the inline filter.Functional leak testing was performed, and leakage was observed from the punctured tubing.The reported allegation of tubing leakage was confirmed.The manufacturing process was reviewed, and no sharp objects or instruments capable of causing the observed damage were identified on the manufacturing floor.The probable cause of the puncture could not be determined.B5 - updated.D9 - date returned to mfr : 4/10/2026.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24564958
Report Number9615050-2026-00172
Device Sequence Number9330950
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/23/2026
07/29/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/02/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN) TUBING, MFR UNK.
Patient SexUnknown